Geometric transition for a class of hyperbolic operators with double characteristics (Q1898248): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Import241208061232 (talk | contribs)
Normalize DOI.
 
(6 intermediate revisions by 5 users not shown)
Property / DOI
 
Property / DOI: 10.3792/pjaa.71.81 / rank
Normal rank
 
Property / reviewed by
 
Property / reviewed by: Kunihiko Kajitani / rank
Normal rank
 
Property / reviewed by
 
Property / reviewed by: Kunihiko Kajitani / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.3792/pjaa.71.81 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2530641062 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Geometric results for a class of hyperbolic operators with double characteristics. II / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fourier integral operators. I / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4016478 / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Cauchy problem for differential equations with double characteristics / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3736112 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4188185 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3910871 / rank
 
Normal rank
Property / cites work
 
Property / cites work: NECESSARY CONDITIONS FOR THE CAUCHY PROBLEM FOR NON-STRICTLY HYPERBOLIC EQUATIONS TO BE WELL-POSED / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Cauchy problem for effectively hyperbolic equations (a special case) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3986534 / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Cauchy problem for hyperbolic operators of strong type / rank
 
Normal rank
Property / cites work
 
Property / cites work: Propagation des Singularites Gevery pour des Operateurs Hyperboliques / rank
 
Normal rank
Property / cites work
 
Property / cites work: Propagation of singularities for non-real pseudo-differential operators / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3733331 / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Cauchy problem for effectively hyperbolic operators / rank
 
Normal rank
Property / cites work
 
Property / cites work: Local energy integrals for effectively hyperbolic operators. II / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.3792/PJAA.71.81 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 12:22, 16 December 2024

scientific article
Language Label Description Also known as
English
Geometric transition for a class of hyperbolic operators with double characteristics
scientific article

    Statements

    Geometric transition for a class of hyperbolic operators with double characteristics (English)
    0 references
    0 references
    0 references
    18 August 1996
    0 references
    The purpose of this work is the study of the Cauchy problem in \(C^\infty\) category for hyperbolic operators with double characteristics under some geometrical perspectives. It is assumed that the set of double characteristic points is a \(C^\infty\) manifold and can be written as the reunion of non-empty subsets, i.e. the set of effectively hyperbolic double points and its complementary. It is proved that the Cauchy problem for degenerate effectively hyperbolic operators is \(C^\infty\) well posed under a certain Levi condition on its subprincipal part, which \textit{R. Melrose} formulated in [Seminar on nonlinear PDEs, Vol. 2, Springer, 185-201 (1984; Zbl 0599.35095)].
    0 references
    degenerate effective hyperbolicity
    0 references
    double characteristics
    0 references

    Identifiers